# SDR AALA20070312

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1462/10FEB - ON RETRACTION, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPACKED NOSE GEAR LOWER PISTON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
